# SDR IPXA2019012538318

- Difficulty date: January 11, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: AUB7562259
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 3 PYLON AFT LOWER FAIRING AFT LOWER SKIN RT SIDE IS CRACKED PAST THE STOP DRILL. REPAIRED CRACKED NR 3 PYLON AFT LOWER SKIN RT SIDE IAW SRM 54-55-01 REPAIR 2. (MINOR)
